Previous |  Up |  Next


general connection; classical linear connection; bundle functor; natural operator
Let $G$ be a bundle functor of order $(r,s,q)$, $s\geq r\leq q$, on the category $\Cal F\Cal M_{m,n}$ of $(m,n)$-dimensional fibered manifolds and local fibered diffeomorphisms. Given a general connection $\Gamma$ on an $\Cal F\Cal M_{m,n}$-object $Y\to M$ we construct a general connection $\Cal G(\Gamma,\lambda,\Lambda)$ on $GY\to Y$ be means of an auxiliary $q$-th order linear connection $\lambda$ on $M$ and an $s$-th order linear connection $\Lambda$ on $Y$. Then we construct a general connection $\Cal G (\Gamma,\nabla_1,\nabla_2)$ on $GY\to Y$ by means of auxiliary classical linear connections $\nabla_1$ on $M$ and $\nabla_2$ on $Y$. In the case $G=J^1$ we determine all general connections $\Cal D(\Gamma,\nabla)$ on $J^1Y\to Y$ from general connections $\Gamma$ on $Y\to M$ by means of torsion free projectable classical linear connections $\nabla$ on $Y$.
[1] Doupovec M., Mikulski W.M.: On the existence of prolongation of connections. Czechoslovak Math. J., to appear. MR 2280811 | Zbl 1164.58300
[2] Janyška J., Modugno M.: Relations between linear connections on the tangent bundle and connections on the jet bundle of a fibered manifold. Arch. Math. (Brno) 32 (1996), 281-288. MR 1441399
[3] Kolář I.: Prolongation of generalized connections. Colloq. Math. Soc. János Bolyai 31. Differential Geometry, Budapest (1979), 317-325. MR 0706928
[4] Kolář I., Michor P.W., Slovák J.: Natural Operations in Differential Geometry. Springer, Berlin, 1993. MR 1202431
[5] Kolář I., Mikulski W.M.: Natural lifting of connections to vertical bundles. Rend. Circ. Math. Palermo (2), Suppl. no. 63 (2000), 97-102. MR 1758084
[6] Mikulski W.M.: Non-existence of natural operators transforming connections on $Y\to M$ into connections on $FY\to Y$. Arch. Math. (Brno) 41 1 (2005), 1-4. MR 2142138 | Zbl 1112.58006
[7] Mikulski W.M.: The natural bundles admitting natural lifting of linear connections. Demonstratio Math., to appear. MR 2223893 | Zbl 1100.58001
[8] Vondra A.: Higher-order differential equations represented by connections on prolongations of a fibered manifold. Extracta Math. 15 3 (2000), 421-512. MR 1825970 | Zbl 0992.34006
Partner of
EuDML logo